I am going on my second month on the vivitrol shot and it is causing me to feel out of my element. I can't sleep. I have no appetite except for in the middle of the night. I've been clean for over 2 years and recently have been having using thoughts so I used it as a safety net. I have a ton of anxiety and I feel paranoid and stomach cramps. I also have shortness of breath and almost like a hung over feeling. When does it subside? I'm on day 3 of the second injection... Ugh!!!
No responses have yet been posted. Add your response to this question.
- Vivitrol Information for Consumers
- Vivitrol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vivitrol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Oct 2011 • 7 answers
Posted 7 Jan 2012 • 3 answers
Posted 6 Apr 2013 • 1 answer
Posted 26 Jul 2013 • 2 answers
Posted 16 Dec 2014 • 2 answers